# SDR 29GA95773101711A

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 29,424 hours, 34,675 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Transfer Tube
- Part number: 3011155
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4017 BIM/FLL PILOT REPORTED STRONG FUEL SMELL IN CABIN NOTICED WHEN BOTH ENGINES RUNNING AND LEFT BLEED OPEN.   REPLACED FOUR TRANSFER TUBES AND ORINGS ON NUMBER ONE ENGINE FUEL NOZZLES AT SIX O`CLOCK POSITION LEAK CHECK GOOD.
